# SDR ASOA05740

- Difficulty date: September 4, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73011
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4292 - DURING CRUISE FROM ATL-SAT, AT APPROXIMATELY 30,000 FEET, THE CREW RECEIVED A HYD HI TEMP NR 1 CAUTION MESSAGE.  THE QRH WAS COMPLED WITH, AN EMERGENCY WAS DECLARED AND THE CREW SHUTDOWN THE LEFT ENGINE.  THE AIRCRAFT DIVERTED TO IAH AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC RESERVOIR AND HEAT EXCHANGER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
